# SDR VNAA2012100500001

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 19,894 hours, 19,615 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, RESET BREAKERS TO SLAT / FLAP SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  PROBLEM DID NOT REOCCUR.  AIRCRAFT RELEASED FOR SERVICE.
